# SDR FDEA202206011351

- Difficulty date: June 1, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300*
- Aircraft serial: 769
- Aircraft time: 36,308 hours, 20,232 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER CENTER O/B HINGE ARM O/B SIDE FOUND 2EA DELAMINATIONS. SIZE: (1)  45MM*25MM, DEPTH: 1.57MM (2)45MM*25MM, DEPTH: 1.27MM
